# SDR 07FDEA01691

- Difficulty date: May 3, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 53,940 hours, 11,444 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Hinge Fitting
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE COMPARTMENT, LT HINGE FITTING FOUND CRACKED, VIEWED FROM AFT ACCESSORY COMPARTMENT.  [SUP 05-14-07]  REMOVED & REPLACED AS PER DAC   DWG AJC7346 AND SRM 51-31-01 VOL.II. CLASSIFIED AS MAJOR REPAIR AS PER FEDEX GMM 6-2-100.
